EconPapers    
Economics at your fingertips  
 

Pricing and hedging more general double-barrier options

Adam W. Kolkiewicz

Journal of Computational Finance

Abstract: ABSTRACT Barrier options are one of the most popular forms of path-dependent options. They provide the appropriate hedge in a number of situations and are at the same time less expensive than the corresponding standard options. In this paper we introduce a large class of double-barrier options that include the existing options either as a particular or as a limiting case. We provide a general valuation method for these options and illustrate the methodology with many examples. Our approach is based on a certain infinite-series representation of the exit times densities, which is not new but which we prove in a new way by utilizing directly a generalized version of the Lévy formula proven by Kunitomo and Ikeda (1992). Although, in general, the pricing formulae require one-dimensional numerical integration, in practice they are easy to use. In addition, there are cases where the numerical integration can be avoided, which we illustrate by giving some examples.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-computational-finance ... uble-barrier-options (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2160473

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:2160473